Journal article icon

Journal article

Painleve expansions, cohomogeneity one metrics and exceptional holonomy

Publication status:
Published

Actions


Access Document


Publisher copy:
10.4310/CAG.2004.v12.n4.a6

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
COMMUNICATIONS IN ANALYSIS AND GEOMETRY
Volume:
12
Issue:
4
Pages:
887-926
Publication date:
2004-10-01
DOI:
EISSN:
1944-9992
ISSN:
1019-8385
Source identifiers:
25870
Language:
English
Pubs id:
pubs:25870
UUID:
uuid:ad70f3b0-7ec7-475f-ad79-638ba9bd658a
Local pid:
pubs:25870
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP